# SDR CALA0000744

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 48,650 hours, 22,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN LT SUBFLOOR SKIN CRACKED AT FS 218.  THE SUBFLOOR PANEL WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  A NEW SUBFLOOR WAS INSTALLED IAW SRM 53-14-1, 51-10-4, AND 51-30-1.
